# SDR 01FDEA00393

- Difficulty date: June 2, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Aft Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWF AFT BODY WARN LIGHT ILLUM.  REMOVED AND REPLACED 6 O/H SENSORS IN AFT AIRSTAIR.  REPLACED D1306 CONNECTOR.
